Can Tuberculosis medicine cause Tinni... - British Tinnitus ...

British Tinnitus Association

6,058 members3,424 posts

Can Tuberculosis medicine cause Tinnitus?

Letrianh profile image

Hello everyone,

I have been having tinnitus in my left ear for almost a week now. It's doesn't bother me that much but it can get quite distracting sometimes, especially when i'm in a quite room.

At first, i thought i might have acoustic neuroma, but i don't have any of the symptoms (i can balance things normally, can feel and control my face normally v.v). So i thought maybe my tb medicine caused it. Although this is already my 3rd month taken it, i only had tinnitus since last week.

So can tb medicine cause tinnitus? or do i have to go to an ENT doctor?

and also sorry for my english

1 Reply
NicBTA profile image
NicBTAAdministrator

Hello and welcome to the British Tinnitus Association forum Letrianh. I hope that you find this a helpful and supportive place to help you manage your tinnitus.

Often people do wonder if their medication has caused their tinnitus, but it is unlikely in most cases. It is usually the changes and stress on the body caused by the original illness that is to blame. The tinnitus usually improves as your illness gets better.

We have some resources that you might like to check out in addition to our home here:

tinnitus.org.uk

- especially tinnitus.org.uk/drugs which talks about this in more detail

takeontinnitus.co.uk

Helpline 0800 018 0527 (Monday-Friday 9am-5pm) (outside the UK you can call +44 (0)114 250 9922)

Warmest wishes

Nic (BTA Communications Manager and Forum Administrator)

You may also like...